# SDR SWIA2019110446638

- Difficulty date: November 4, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 43,137 hours, 36,544 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 FLOOR BEAM CAP HAS 2 SPOTS OF CORROSION BETWEEN FS 409+64 AND FS 409+.  (C-CHECK) RO: 11/1/2019 REMOVED CORROSION. FOUND FLOOR BEAM CAP OUT OF LIMITS. INSTALLED FABRICATED REPAIR PART FLOOR BEAM CAP IAW SRM.
